6 doctors weighed in:
Does the medication aromasin (exemestane) cause abdominal pain?
6 doctors weighed in

Dr. Peter Kurzweil
Internal Medicine
2 doctors agree
In brief: Not likely
Abdominal side effects from medication is very common, and usually near the top of these lists.
It is not a common one with this medication. Abdominal pain, in general, is caused by distention of intestinal wall or spasm of the wall. The number of causes can fill a book. To complicate it, 'referred pain' means the pain is felt distant from the source. E.G. Chest pain may be felt in the gut.

In brief: Not likely
Abdominal side effects from medication is very common, and usually near the top of these lists.
It is not a common one with this medication. Abdominal pain, in general, is caused by distention of intestinal wall or spasm of the wall. The number of causes can fill a book. To complicate it, 'referred pain' means the pain is felt distant from the source. E.G. Chest pain may be felt in the gut.
Dr. Peter Kurzweil
Dr. Peter Kurzweil
Thank
Dr. Wayne Wolf
Surgery
1 doctor agrees
In brief: No
Not a direct known side effect.
Ask your doctor if switching to another medication or further work up is needed.

In brief: No
Not a direct known side effect.
Ask your doctor if switching to another medication or further work up is needed.
Dr. Wayne Wolf
Dr. Wayne Wolf
Thank
Dr. Paul Harper
Surgery
In brief: No
I am not aware that this treatment for advanced breast cancer causes abdominal pain.
I have had several patients on this medication and have not seen this side effect.

In brief: No
I am not aware that this treatment for advanced breast cancer causes abdominal pain.
I have had several patients on this medication and have not seen this side effect.
Dr. Paul Harper
Dr. Paul Harper
Thank
Get help from a real doctor now
Dr. Marsha Davis
Board Certified, Internal Medicine
24 years in practice
67M people helped
Continue
108,000 doctors available
Read more answers from doctors